# SDR 95ZZZX1996

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2731110033
- Condition: Cracked
- Location: Lower Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MECHANICS FOUND THE FORWARD BELLY SUPPORT CHANNEL (PN 27-31110-033) AT BL 0.00 CRACKED AT THE LOWER CHANNEL FLANGE.  COMPLETED REPAIRS BY THE PART-FOR-PART REPLACEMENT OF THE CHANNEL AND CHANNEL REINFORCEMENT IAW THE FAIRCHILD SRM.
